# SDR WX0A2015022072425

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- Aircraft time: 70,011 hours, 36,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EVACUATION LIGHT INOPERATIVE.  R & R LT EMER EVACUATION LIGHT IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
